MAUDE Adverse Event Report: SYNTHES GMBH 10/130 DEG TI CANN TFNA 235/RIGHT - SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH 10/130 DEG TI CANN TFNA 235/RIGHT - SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 04.037.044S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Physical Asymmetry (4573)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2025, that the procedure, hwr + malreduction revision cephalomedullary nail was performed.Diagnosis included malreduction and a broken implant.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: h6: the product was not returned to depuy synthes, however photos were provided for review.The photo and x-ray investigation revealed that 10/130 deg ti cann tfna 235/right - sile has broken from the proximal end.The broken fragment can be observed on the photo evidence.While no root cause can be established with the available information, factors such as the patient's age, underlying disease, bone density, or a possible early weight-bearing, could have led to implant failure.As the device was not returned, and as-received condition could not be assessed, a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the 10/130 deg ti cann tfna 235/right - sile would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: lot number 564p470 part number 04.037.044s has not been manufactured in bettlach.Please assigned to manufacturing site(monument).Manufacturing location: monument manufacturing date: 18-dec-2021 expiration date: 30-nov-2031 part number: 04.037.044s, 10mm/130 deg ti cann tfna 235mm/right ¿ sterile lot number: 564p470 (sterile) lot quantity: (b)(4) nonconformance noted: n/a.Component part(s) reviewed: part number: 04.037.912.3, tfna lock drive lot number: 510p866 lot quantity: (b)(4).Part number: 04.037.942.2, lock prong, 130 degree, tfna lot number: 503p996 lot quantity: (b)(4).One piece was scrapped in cell at op#70, final inspection, for surface finish dings/scratches.Production order traveler met all inspection acceptance criteria apart from the one piece noted.Inspection sheet, final inspection, ns673829 rev c met all inspection acceptance criteria apart from the one piece noted.Part number: 21127, timoagri16.00 bp80 lot number: 75p6830 lot quantity: (b)(4) lbs.Inspection instruction met all inspection acceptance criteria.Certified test report supplied by perryman company dated 02-oct-2020 was reviewed and determined to be conforming.Lot summary report dated 17-nov-2021 met all inspection acceptance criteria.Raw material receiving / putaway checklist met all inspection acceptance criteria.Device history review: a manufacturing record evaluation was performed for the finished device with batch number 564p470.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
10/130 DEG TI CANN TFNA 235/RIGHT - SILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key23802232
Report Number8030965-2025-12493
Device Sequence Number9389840
Product Code HSB
UDI-Device Identifier10886982096005
UDI-Public(01)10886982096005(17)311130(10)564P470
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.037.044S
Device Lot Number564P470
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale